# SDR SWAA2022011860605

- Difficulty date: January 10, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: BS 1016 CENTER FUSELAGE DRAIN CRACKED ; / [01] REMOVED DAMAGE DRAIN AT STA 1016 ( CENTER DRAIN ) PER B737 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW DRAIN PER B737 SRM 51-40-05-0G-0; [03] VERIFIED STEPS 1 AND 2; [04] OK TO INSTALL DRAIN; [05] INSTALLED NEW FUS. DRAIN FITTING AT STA. 1016 CENTER LOWER AREA; AS PER B737-7 SRM 51-40-02-0G-0.; [06] VERIFIED STEP 5
